# SDR DALA2025080505881

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 9,473 hours, 4,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pinion Gear
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PINION NR 4 TEETH, NR 1 & 2 HAD EVIDENCE OF CORROSION,  LOWER SURFACE & PREVIOUS REWORK IAW ER/A 622578-14AD, REV A.  LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT . COMPLIED WITH ERA 622578-14AD, REV B, SEC 2, & 4. PRI 622578-14AD, REV 0 MATCHES.
